A sufficient condition for the stability of Browder-type strong convergence to fixed points of nonexpansive mappings

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00814853
Contributor : Pamphile Isch <>
Submitted on : Wednesday, April 17, 2013 - 5:30:09 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00814853, version 1

Collections

Citation

Abdellatif Moudafi. A sufficient condition for the stability of Browder-type strong convergence to fixed points of nonexpansive mappings. Panamerican Mathematical Journal, 2011, 21 (4), pp.67-72. ⟨hal-00814853⟩

Share

Metrics

Record views

142